MathSciNet Relay Station
MathSciNet bibliographic data
MR2848279 93C40
Wen, Changyun; Zhou, Jing; Liu, Zhitao; Su, Hongye Robust adaptive control of uncertain nonlinear systems in the presence of input saturation and external disturbance. IEEE Trans. Automat. Control 56 (2011), no. 7, 1672–1678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement